American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[2] L. V. Rammea and G. K. Sankaran. Boundedness for surfaces in weighted projective 4-spaces. Proc. Amer. Math. Soc. 139 (2011) 3393-3403. MR 2813371.
Abstract, references, and article information   
View Article: PDF

[3] Youngook Choi. On the syzygies of quasi-complete intersection space curves. Proc. Amer. Math. Soc. 137 (2009) 3999-4006. MR 2538560.
Abstract, references, and article information   
View Article: PDF

[4] Lucian Badescu. On the normal bundle of submanifolds of $\mathbb P^n$. Proc. Amer. Math. Soc. 136 (2008) 1505-1513. MR 2373577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Youngook Choi. On quasi-complete intersections of codimension $2$. Proc. Amer. Math. Soc. 134 (2006) 1249-1256. MR 2199166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sijong Kwak. Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces. Trans. Amer. Math. Soc. 357 (2005) 3553-3566. MR 2146638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mei-Chu Chang. Inequidimensionality of Hilbert schemes. Proc. Amer. Math. Soc. 125 (1997) 2521-2526. MR 1389509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Juan C. Migliore and Chris Peterson. A construction of codimension three arithmetically Gorenstein subschemes of projective space. Trans. Amer. Math. Soc. 349 (1997) 3803-3821. MR 1432204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alberto Alzati. A new Castelnuovo bound for two codimensional subvarieties of ${\bf P}\sp r$ . Proc. Amer. Math. Soc. 114 (1992) 607-611. MR 1074747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Giorgio Bolondi and Juan C. Migliore. The structure of an even liaison class . Trans. Amer. Math. Soc. 316 (1989) 1-37. MR 968882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[14] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1